Christine Bachoc
Christine Bachoc
Professor of Mathematics, Univ Bordeaux
Verified email at math.u-bordeaux1.fr
Title
Cited by
Cited by
Year
Applications of coding theory to the construction of modular lattices
C Bachoc
Journal of combinatorial theory, Series A 78 (1), 92-119, 1997
2281997
New upper bounds for kissing numbers from semidefinite programming
C Bachoc, F Vallentin
Journal of the American Mathematical Society 21 (3), 909-924, 2008
1682008
Type II codes over Z/sub 4
A Bonnecaze, P Solé, C Bachoc, B Mourrain
IEEE Transactions on information theory 43 (3), 969-976, 1997
1441997
Invariant semidefinite programs
C Bachoc, DC Gijswijt, A Schrijver, F Vallentin
Handbook on semidefinite, conic and polynomial optimization, 219-269, 2012
802012
On harmonic weight enumerators of binary codes
C Bachoc
Designs, Codes and Cryptography 18 (1), 11-28, 1999
761999
Modular forms, lattices and spherical designs
C Bachoc, B Venkov
Réseaux euclidiens, designs sphériques et formes modulaires 37, 87-111, 2001
632001
Designs in Grassmannian spaces and lattices
C Bachoc, R Coulangeon, G Nebe
Journal of Algebraic Combinatorics 16 (1), 5-19, 2002
512002
Codes and designs in Grassmannian spaces
C Bachoc, E Bannai, R Coulangeon
Discrete Mathematics 277 (1-3), 15-28, 2004
502004
Linear programming bounds for codes in Grassmannian spaces
C Bachoc
IEEE Transactions on information theory 52 (5), 2111-2125, 2006
492006
Lower bounds for measurable chromatic numbers
C Bachoc, G Nebe, FM de Oliveira Filho, F Vallentin
Geometric and Functional Analysis 19 (3), 645-661, 2009
442009
Designs and self-dual codes with long shadows
C Bachoc, P Gaborit
Journal of Combinatorial Theory, Series A 105 (1), 15-34, 2004
442004
Tight p-fusion frames
C Bachoc, M Ehler
Applied and Computational Harmonic Analysis 35 (1), 1-15, 2013
412013
Extremal lattices of minimum 8 related to the Mathieu Group M22
C Bachoc, G Nebe
Walter de Gruyter GmbH & Co. KG 1998 (494), 155-171, 1998
391998
Bounds for projective codes from semidefinite programming
C Bachoc, A Passuello, F Vallentin
arXiv preprint arXiv:1205.6406, 2012
372012
Optimality and uniqueness of the (4, 10, 1/6) spherical code
C Bachoc, F Vallentin
Journal of Combinatorial Theory, Series A 116 (1), 195-204, 2009
322009
Semidefinite programming, multivariate orthogonal polynomials, and codes in spherical caps
C Bachoc, F Vallentin
European Journal of Combinatorics 30 (3), 625-637, 2009
282009
Designs, groups and lattices
C Bachoc
Journal de théorie des nombres de Bordeaux 17 (1), 25-44, 2005
282005
On extremal additive codes of length to
C Bachoc, P Gaborit
Journal de théorie des nombres de Bordeaux 12 (2), 255-271, 2000
262000
An analogue of Vosper's theorem for extension fields
C Bachoc, O Serra, G Zémor
Mathematical Proceedings of the Cambridge Philosophical Society 163 (3), 423-452, 2017
222017
Voisinage au sens de Kneser pour les réseaux quaternioniens
C Bachoc
Commentarii Mathematici Helvetici 70 (3), 350-374, 1995
221995
The system can't perform the operation now. Try again later.
Articles 1–20